# SDR USAA2011012090306

- Difficulty date: January 6, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53477214203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR68 + 3 INCHES, S23R, -Y450.  REPLACED SEAT TRACK AT FR68 + 3 INCHES, S23R, -Y450 IAW A330 SRM 51-42-11.
